# SDR SWAA2016042251237

- Difficulty date: March 31, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 62,571 hours, 49,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 6545808260
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CREASE BEAM INNER CHORD CRACKED AT BS 294 IN FLOORBEAM.  REPAIRED FLOORBEAM IAW EA.
